# SDR MZZA98286

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, SEVERE CORROSION WAS FOUND ON RIGHT FUSELAGE SKIN AT WING SCANNING LIGHT CUT OUT.  THE CORRODED SKIN WAS CLEANUP AND REPAIRED PER B727 SRM 53-30-3 FIGURE 22.  (M)
